# SDR UIEA200700330

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,646 hours, 16,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E I/B PANEL FOUND WATER.  REPLACE LHW T/E I/B FIXED PAL AS PER SRM 51-10-01 AND SRM 51-30-02, AND PANEL REPAIR IAW BOEING MESSAGE 31-516595696-1 TO 1-516595696-4.
